# SDR UIEA2016052800356

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,473 hours, 23,002 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG IGNITOR 1 STATUS MSG.  MSG CLEARED USING MCDP EICAS ERASE PROCEDURES IAW AMM 31-41-02.  SYS CHECKED OK FOR SERVICE.
